Jump to content

Kleo

Members
  • Content Count

    180
  • Joined

  • Last visited

  • Days Won

    13

Posts posted by Kleo

  1. Barb....I took two...month long breaks because of the pain. Doc is probably afraid of the breaks and the steroids....might get spreading if you stop.

    I think you gotta just talk to your doc. Tell him you can't handle the pain this is giving you.

    I just googled my immuno stuff....the Tecentriq. Works like Durva. Says it's approved for Lung Cancer plus some others. Wonder why they don't usually give it though!?? Huh. See....THIS is why I'm not allowed to practice medicine.

     

    Don't ANYONE tell my doc I was Googling again! 🤐

  2. That Benedryl they give ya is something! One dude in my infusion room passed out & started snoring...very loud! 😴 Kinda amusing.

    Me...it gave me restless legs! They lowered the dose. Can't have my legs flyin around the room. 

    (She did the MASH.....she did the MONSTER MASH!)🥴

    I never got anything else with the Durva though. That was only given for the Taxol.

  3. Kate,

    Sounds like this doc is gonna be more on top of it! Hopefully, he'll help find a better treatment plan for you. I quit the Durva too...bad side effects for me- metasticized- and also no PDL1.

    Those little nodules show up a lot I think. I had one show up during my Durva...even glowed some on the PET...like a 3 or 4 I think. They (Pulp-Fictioned me) biopsied it...and it was just inflammation.

    Keep us updated! ☺️

     

  4. Hi Roseann….

    Yeah they've made durva an approved standard now for the lung cancer treatment. There are other immunos out there….the problem is, they aren't all approved for this treatment. I had to get my lung cancer in my brain to be allowed this immuno I'm on now. Who wants to do that!!? blehk. 😣 My onc thinks that my steroid dosage cancelled out the Durva. She still believes the durva worked up until I got the big doses of steroids at the ER. 

    Durva ups your immune system, steroids tamp it down. So...in her opinion anyway...it was a wash. Can't remember exactly how many Durva I had...I'd have to go back and look. It wasn't many …. off and on a lot though.  

    And...I have NO PDL1 at all. Doc says Durva still works regardless of PDL expression. I say it won't work on me without the PDL1.

    But my doc has banned me from practicing medicine now anyway...LOL

  5. Barb...holding that arm up and still for a scan is like impossible when it hurts so much! I'm on this Tecentriq immuno now...plus Avastin. I asked my doc about the Tecentriq. It's kinda the same as Durva targeting the PDL1 so I was afraid I'd have more problems. But she said they all use different pathways. So far it hasn't caused the horrible muscle pains and spasms for me. (Knock on wood!)

    I do remember my onc telling me I might have...I think she said... bursitis?.... in my shoulder.

    Nope. That wasn't it. LOL

     

     

     

     

  6. I had terrible muscle pains with the Durva... first in my back...then went to my arm. Sent me to the ER twice! I remember doing one PET scan where I couldn't lift that arm up...was in tears.

    I was put on the steroids for the pain.  Helped a little but not much. I kinda cringe now when I hear y'all are being given steroids. I'm sure it's just me being paranoid. ..and the docs have figured out the right dosage now. I don't want to worry or scare anyone! But steroids and durva were not right... for me.😣

    I will say that the muscle pain went away after they took me off the Durva!

  7. Ron....I think the docs get a little excited when they find a mutation. It gives them something to target!

    Still reminds me of Professor X and his XMen though.😄 I personally have NO mutations. Nada. Not even a speck of PDL1. They don't know what to do with me!😏

    What a tough call though....radiation or targeted therapy. I am like Tom with the radiation...big fan. I did the 5 day treatment and will say it definitely kicked my butt... so much more than the 30 day first treatment I had. But they were also aiming at the lung cancer- in my brain...I'm sure it's totally different!

    Barb & Michelle....I actually gained a few pounds while on the Durva. And I'm not a weight gainer...I'm a twig. So I really don't know if the Durva was the culprit or just the steroids they had me on. Both maybe!

     

     

  8. 16 hours ago, Barb1260 said:

    Hi Kleo. Any updates on your treatment?  

    Thank you. The article was definitely interesting. 

    Hi Barb!

    Right now they only have me doing the 2 immunos...Tecentriq and Avastin every 3 weeks. Just had my 5th dose I think? They only did 2 Taxol chemos with immuno and then stopped the chemos as it was too much for me at once! Bleh.

    My last MRI showed all the small tumors were gone. (I think that's thanks to radiation!) They removed the one that was causing me pain. And the one I have left had shrunk. So....fingers crossed that last one goes away or shrinkie dinks too! If not...surgeon said he can get it. But...ewwwww. I don't like brain surgery. 😣

    I think Tecentriq is a lot like the Durva. It's a PDL1 inhibitor. I don't have PDL1 but doc seems to think it'll still work. I asked why give me the same kind of drug and she said they target the same thing but use different pathways. And she thinks it'll boost the Avastin. 

     

    Bob....good it can't find your brain!  Keep that thing hidden! 😎 Sounds like they are already planning to zap it. 

  9. On 9/18/2019 at 7:50 PM, Robert Macaulay said:

    Bob....that is exactly what happened to me! Went right to my brain!

    I still say I had WAY too many steroids with my Durva.

    And as far as this possible recurrence...maybe they will zap it! 

    Zapping works!

    Keep us posted....I still pop in and read up!

     

     

     

  10. Michelle...I can't drink that much! Yuck! I'm just taking ex-lax. I think it's their dang drugs...backed up my pipes with all that stuff they give.

    Lovely conversations we have eh? LOL    Hi Barb!! 😘

    Bob I can't believe your treatment is almost over already! You've done pretty good on the durva! Well it's had some side effects but they all seem to have something.

    Hey maybe that was a side effect they forgot to tell me about.

    Redbull gives you wings. Tecentriq gives you balls.😄

     

     

  11. All my Durva friends are doing so good! Yay! I may not be taking the durva anymore but I still get to hang out here cause I had some....right? 😁

    So I'm only at half way thru this chemo/immuno thing they are doing. Had to stop and do some tests on my digestive stuff because it's actin up. If it aint one thing, it's another.

    My onc is a lovely Indian lady....love her. But holy COW does she talk fast. And that accent....I usually just kinda nod at her. LOL

    This last time she was doing the exam and she kept saying...your balls are full. Said it 2 or 3 times...your balls are really full. I piped up...I don't have BALLS silly. She said no no...your balls...they are full. I just kinda stared at her funny...said ok...and went on my way.

    Got home and thought...do you think she was saying BOWELS?

     

    🤣🤣

     

  12. Bob....you were right!😏 You called it! My onc won our little battle. and she basically told me I was being an idiot. 🤣 Said she is revoking my doctor's license, and having my google/internet cancelled. I tried saying...but the immunos all target the same thing that I don't even have...why bother? durva didn't work for me! She said that they are all entirely different drugs...using different pathways...and she really thinks this combo will stop my head stuff. Said I'm in alot better shape than I think I am. 

    I said...but it's so toxic...you gave me 2,766 mg of drugs in 8 hours. Her eyes got real big and she said...you mean you actually sat there and added up the milligrams?!! Geeez. 😁

    Yes I did. LMAO.

    Anyway...she's reducing my chemo doses since I really haven't any active cancer in the lung- and chemo is what makes me feel so crappy....so I'm gonna try it again.

    Bob was right....he's like Yoda.

     And as said by tomm here.....I am NOT typical for Durvalumab! It works wonderfully for most people! 

  13. Tecentriq is alot like Durva...targets PDL1. I don't have any PDL1 expression. Why am I taking a medicine that targets something I don't even have!?? Seems silly to me. I said that to my onc last time and she said sometimes it works even without PDL1. So does Durva apparently….that's why they give it to everyone regardless! But it didn't work on me... 

    I don't know I just feel like the PDL1 immunos are not my thing. I guess we will battle it out tomorrow...LOL

     

    JaneLee….my onc told me the bad shoulder pain I got during durva was probably bursitis..? couldn't lift my arm at all. Then it went completely away after I stopped the durva.

    That's just ME though...I'm pretty weird! 😏

     

     

×
×
  • Create New...